Excellence in Research and Innovation for Humanity

International Science Index


Select areas to restrict search in scientific publication database:
6973
Positive Periodic Solutions for a Predator-prey Model with Modified Leslie-Gower Holling-type II Schemes and a Deviating Argument
Abstract:
In this paper, by utilizing the coincidence degree theorem a predator-prey model with modified Leslie-Gower Hollingtype II schemes and a deviating argument is studied. Some sufficient conditions are obtained for the existence of positive periodic solutions of the model.
Digital Article Identifier (DAI):

References:

[1] P.H. Leslie, Some further notes on the use of matrices in population mathematics, Biometrica 35 (1948) 213-245.
[2] P.H. Leslie, J.C. Gower, The properties of a stochastic model for the predatorCprey type of interaction between two species, Biometrica 47 (1960) 219-234.
[3] E.C. Pielou, An Introduction to Mathematical Ecology, Wiley- Interscience, New York, 1969.
[4] M.A. Aziz-Alaoui, Study of a Leslie-Gower-type tritrophic population, Chaos Solitons & Fractals 14 (2002) 1275-1293.
[5] Z.D. Teng, L.S. Chen, Necessary and sufficient conditions for existence of positive periodic solutions of periodic predator-prey systems, Acta. Math. Scientia 18 (4) (1998) 402-406(in Chinese).
[6] C. Chen, F.D. Chen, Conditions for global attractivity of multispecise ecological Competition-Predator system with Holling III type functional response, J. Biomathematics 19 (2) (2004) 136-140.
[7] F.D. Chen, The permanence and global attractivity of Lotka-Volterra competition system with feedback controls, Nonlinear Anal. Real World Appl. 7 (2006) 133-143.
[8] K. Wang, Y.L. Zhu, Global attractivity of positive periodic solution for a Volterra model. Appl. Math. Comput. 203 (2) (2008) 493-501.
[9] K. Wang, Existence and global asymptotic stability of positive periodic solution for a Predator-Prey system with mutual interference, Nonlinear Anal. Real World Appl. 10 (5) (2009) 2774-2783.
[10] X.Y. Song, Y.F. Li, Dynamic behaviors of the periodic predator-prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect, Nonlinear Anal. Real World Appl. 9 (2008) 64-79.
[11] A.F. Nindjin, M.A. Aziz-Alaoui, M. Cadivel, Analysis of a predatorprey model with modified Leslie-Gower and Holling-type II schemes with time delay, Nonlinear Anal. Real World Appl. 7 (2006) 1104-1118.
[12] R.E. Gaines, J.L. Mawhin, Cioncidence Degree and Nonlinear Differential Equations, Springer-Verlag, Berlin, 1977.

Vol:11 No:12 2017Vol:11 No:11 2017Vol:11 No:10 2017Vol:11 No:09 2017Vol:11 No:08 2017Vol:11 No:07 2017Vol:11 No:06 2017Vol:11 No:05 2017Vol:11 No:04 2017Vol:11 No:03 2017Vol:11 No:02 2017Vol:11 No:01 2017
Vol:10 No:12 2016Vol:10 No:11 2016Vol:10 No:10 2016Vol:10 No:09 2016Vol:10 No:08 2016Vol:10 No:07 2016Vol:10 No:06 2016Vol:10 No:05 2016Vol:10 No:04 2016Vol:10 No:03 2016Vol:10 No:02 2016Vol:10 No:01 2016
Vol:9 No:12 2015Vol:9 No:11 2015Vol:9 No:10 2015Vol:9 No:09 2015Vol:9 No:08 2015Vol:9 No:07 2015Vol:9 No:06 2015Vol:9 No:05 2015Vol:9 No:04 2015Vol:9 No:03 2015Vol:9 No:02 2015Vol:9 No:01 2015
Vol:8 No:12 2014Vol:8 No:11 2014Vol:8 No:10 2014Vol:8 No:09 2014Vol:8 No:08 2014Vol:8 No:07 2014Vol:8 No:06 2014Vol:8 No:05 2014Vol:8 No:04 2014Vol:8 No:03 2014Vol:8 No:02 2014Vol:8 No:01 2014
Vol:7 No:12 2013Vol:7 No:11 2013Vol:7 No:10 2013Vol:7 No:09 2013Vol:7 No:08 2013Vol:7 No:07 2013Vol:7 No:06 2013Vol:7 No:05 2013Vol:7 No:04 2013Vol:7 No:03 2013Vol:7 No:02 2013Vol:7 No:01 2013
Vol:6 No:12 2012Vol:6 No:11 2012Vol:6 No:10 2012Vol:6 No:09 2012Vol:6 No:08 2012Vol:6 No:07 2012Vol:6 No:06 2012Vol:6 No:05 2012Vol:6 No:04 2012Vol:6 No:03 2012Vol:6 No:02 2012Vol:6 No:01 2012
Vol:5 No:12 2011Vol:5 No:11 2011Vol:5 No:10 2011Vol:5 No:09 2011Vol:5 No:08 2011Vol:5 No:07 2011Vol:5 No:06 2011Vol:5 No:05 2011Vol:5 No:04 2011Vol:5 No:03 2011Vol:5 No:02 2011Vol:5 No:01 2011
Vol:4 No:12 2010Vol:4 No:11 2010Vol:4 No:10 2010Vol:4 No:09 2010Vol:4 No:08 2010Vol:4 No:07 2010Vol:4 No:06 2010Vol:4 No:05 2010Vol:4 No:04 2010Vol:4 No:03 2010Vol:4 No:02 2010Vol:4 No:01 2010
Vol:3 No:12 2009Vol:3 No:11 2009Vol:3 No:10 2009Vol:3 No:09 2009Vol:3 No:08 2009Vol:3 No:07 2009Vol:3 No:06 2009Vol:3 No:05 2009Vol:3 No:04 2009Vol:3 No:03 2009Vol:3 No:02 2009Vol:3 No:01 2009
Vol:2 No:12 2008Vol:2 No:11 2008Vol:2 No:10 2008Vol:2 No:09 2008Vol:2 No:08 2008Vol:2 No:07 2008Vol:2 No:06 2008Vol:2 No:05 2008Vol:2 No:04 2008Vol:2 No:03 2008Vol:2 No:02 2008Vol:2 No:01 2008
Vol:1 No:12 2007Vol:1 No:11 2007Vol:1 No:10 2007Vol:1 No:09 2007Vol:1 No:08 2007Vol:1 No:07 2007Vol:1 No:06 2007Vol:1 No:05 2007Vol:1 No:04 2007Vol:1 No:03 2007Vol:1 No:02 2007Vol:1 No:01 2007